Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in neck, ear, eye twitches. No improvement with antibiotics for Bell's Palsy. Remedy?

I have pain in my neck on left side, my ear feels a little painful, and my eye on the left twitches. I also feel some numbness in my left nostril and the left side of my lip on top and bottom. Two months ago I went to the Dr she gave me antibiotic and steroids for Belles Palsy. What do you think is going on. It wont go away =(
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

You need to get examined by a neurologist to confirm the Bell's palsy (or facial palsy). If possible, please send a photograph of the face.

Sometimes, the recovery of facial palsy can produce symptoms of pain and twitching.

If symptoms do not improve, you may require an MRI of the brain to confirm the diagnosis.

At present there is no need to worry.
I hope it helps.

Please get back if you require any further information.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor